# SDR CALA2013080590159

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN CRACKED AT ACCESS HOLE ABOVE LOWER HINGE.   INSTALLED DOUBLER REPAIR IAW ECRA 5210-02405.   MAJOR REPAIR.
